... Is this normal?
13 Oct 2010
Yes - the whiteness is normal and is the dead skin. It can be flaked away with something mildly abrasive or you can use your nails. The wart will not have grown but may appear to look bigger because the healthy skin around the wart has turned white also - most likely because some Podofilox has come into contact with it.
Continue to use the Podofilix as directed unless you are concerned in which case see your doctor or pharmacist.
- Podofilox Information for Consumers
- Podofilox Information for Healthcare Professionals (includes dosage details)
- Side Effects of Podofilox (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
The sitter washed it will with water. Should I do anything further?
2 answers • 16 Jul 2010
I had little instruction from Dr or pharmacist now I have an open sore where was once a tiny wart. My Dr. gave me an antibiotic. No improvement. Help!
1 answer • 3 Aug 2010
My daughter has an extremely persistant wart on the heel of her foot. We and the podiatrist have ried many therapies including curretage. He now ...
1 answer • 16 May 2011
I know that I have to use it for four weeks, 3 days on medicine and 4 days off. I just really hope that this medication works b/c these warts have ...
1 answer • 1 Mar 2012
a lot of pain, is there anything I can take prior to help ease the pain or lessen it?
1 answer • 26 Jun 2014